# SDR USAA980543

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 706-712
- Part time: 43,959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION VERIFIED BY EDDY CURRENT, FOUND A CRACK BL 0 BS 706, .6 INCH CRACK BS 708 .25 INCH CRACK BS 709 .6 INCH CRACK BS 710 .2 INCH CRACK BS 712 .15 INCH CRACK ON WEB.  INSTALLED DOUBELR PER EA 62724A.  (M)
